# SDR FDEA201107052572

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STRUT INBD INNER SIDE SKIN AT PPSTA 144.4 - PPSTA 174.30 FOUND WITH CORROSION.  SKIN R & R IAW EA 5450-152562.  REPAIR IS CLASSIFIED AS MAJOR.
